Maximin estimation of multidimensional boundaries

Muller, Hans-Georg, Mueller, Hans-Georg, Müller, Hans-Georg, Song, Kai-Sheng . Journal of Multivariate Analysis 1994. 50 :265-281

Locate this article in:

Bibtex

@article{CIS-120494,
  Author = {Muller, Hans-Georg and Mueller, Hans-Georg and Müller, Hans-Georg and Song, Kai-Sheng},
  Title = {Maximin estimation of multidimensional boundaries},
  Journal = {Journal of Multivariate Analysis},
  Volume = {50},
  Year = {1994},
  Pages = {265--281},
  Keywords = {Change point, Nonparametric regression, Kernel estimator}
}

Similar articles